# SDR C2XA09CL138

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N16112
- Make and model: Emb EMB-145XR
- Aircraft serial: 145660
- Aircraft time: 19,691 hours, 10,489 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 17,680 hours, 9,388 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 17,680 hours, 9,388 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR FLT 4923 - MAINTENANCE REPORTED THE NR 2 ENGINE WAS BLOWING SMOKE INTO THE CABIN.  MAINTENANCE REPLACED THE NR 2 ENGINE AND OPERATIONAL CHECKS WERE GOOD.  THE TEAR DOWN REPORT FROM MANUFACTURER STATED THE NR 4 TEFLON LIP SEAL WAS THE PRIMARY FAILED ITEM ON THIS ENGINE.  THE ENGINE WAS STRIPPED AND RESTORED TO A SERVICEABLE CONDITION.
